# SDR CA020528001

- Difficulty date: March 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Scavenge Pump
- Part time: 13,771 hours, 13,618 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING APPROACH, MESSAGE RT ENG OIL PRESS (W) ALONG WITH RED PRESSURE INDICATION ON EICAS.  RT ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED SAFELY. MAINTENANCE NOTICE AN HYDRAULIC LEAK COMING FROM THE ENGINE OIL AND SCAVENGE PUMP FLANGE.  THE PUMP O'RING WAS REPLACED AND THE SYSTEM TESTED SATISFACTORY.
